MathSciNet Relay Station
MathSciNet bibliographic data
MR2476655 37D40 (30F35 37E35)
Haas, Andrew Geodesic excursions into an embedded disc on a hyperbolic Riemann surface. Conform. Geom. Dyn. 13 (2009), 1–5.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement